# SDR SWAA010971

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 47,463 hours, 35,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 BS 178 BULKHEAD WEB CRACKS AT LBL 12, WL 234, LBL 13.5, WL 234 & RBL 5, WL 195.  REPAIRED BULKHEAD WEB CRACKS PER SRM.
